# SDR XGNA2024021500003

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Aircraft time: 14,953 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Gusset
- Part number: 9562001075
- Part serial: 576
- Condition: Cracked
- Location: Zone 300
- Part time: 14,953 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 5/8 INCH CRACK IN LOWER RADIUS OF AFT SPAR GUSSET OF LEFT HORIZONTAL STABILIZER STA 00.000.
